Newberg Teen Overdose | 101 KXL

Newberg Teen Overdose

Written by Rosemary Reynolds on April 9, 2014
TeenOD-flipper

Some scary moments at Newberg High school for a student who landed in the hospital after trying to get high on something you would find in most medicine cabinets.

Staff at the High school called 9-1-1 after a female student took a large amount of cold Medicine to get high.  The school staff called for help right away and she was rushed to Providence Newburg hospital after when they noticed the girl acting strange.

A substance abuse expert tells news partner KGW 80 percent of teens he’s worked with abuse over the counter meds at least once. 

We don’t know the condition of this student today but some tell tale signs kids are playing with cold medications are excessive drowsiness hypothermia and convulsions.

Posted Under: Local Headlines

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>



© 2014 Alpha Media - All Rights Reserved. 1211 SW 5th Avenue, Suite 600 Portland, OR 97204 | 503-517-6000
Advertise | Careers | Contest Rules | Privacy Policy | EEO Report | Terms Of Use